MAUDE Adverse Event Report: COVIDIEN 60ML SYRINGE LUER LOCK TIP SYR; SYRINGE, PISTON

COVIDIEN 60ML SYRINGE LUER LOCK TIP SYR; SYRINGE, PISTON
Model Number 1186000777T
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that it was difficult to read the measurements on the syringe.The lines are extremely close together and barely visible to the camera verification system.

Brand Name
60ML SYRINGE LUER LOCK TIP SYR
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9996395
Report Number1282497-2020-09017
Device Sequence Number17263984
Product Code FMF
UDI-Device Identifier10884521189645
UDI-Public10884521189645
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1186000777T
Device Catalogue Number1186000777T
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date04/24/2020
Patient Sequence Number1